http://newcialisonline.net/

Dr. Ayan Chatterjee

Dr. Ayan Chatterjee obtained his PhD in Applied Mathematics from IIT (ISM) Dhanbad in 2018 after obtaining Master Degree in Mathematics & Computing from IIT Guwahati in 2013 and Bachelor Degree in Mathematics from Ramakrishna Mission Residential College Narendrapur (Under CU) in 2011. His research interests are focused on several topics in Mathematical Modelling of Contaminant Flow in Groundwater, Mathematical Modelling of Surface Water flow and Geo-Mathematical Modelling. 

He published 5 research articles in international journals (3 SCI and 1 Scopus) and presented 1 article in international conference. 

Research Expertise: Mathematical Modelling, Sub-surface Water Flow, Contaminant Flow, Groundwater Contamination.

 

Email: This email address is being protected from spambots. You need JavaScript enabled to view it.

Research Publications: 


Chatterjee, A., & Singh, M. K (2018). Two-dimensional advection-dispersion equation with depth-dependent variable source concentration. Pollution, 4(1), 1-8.
⦁ Singh, M. K., Chatterjee, A., & Kumari, P. (2018). Mathematical Modeling of One-Dimensional Advection Dispersion Equation in Groundwater Contamination Using Different Velocity and Dispersion for Different Zones. In Applications of Fluid Dynamics (pp. 585-592). Springer, Singapore.
⦁ Singh, M. K., Chatterjee, A., & Singh, V. P. (2017). Solution of One-Dimensional Time Fractional Advection Dispersion Equation by Homotopy Analysis Method. Journal of Engineering Mechanics (American Society of Civil Engineers), 143(9), 04017103.
⦁ Singh, M. K., & Chatterjee, A. (2017). Solution of one-dimensional space-and time-fractional advection–dispersion equation by homotopy perturbation method. Acta Geophysica, 65(2), 353-361.
⦁ Singh, M. K., & Chatterjee, A. (2016). Solute dispersion in a semi-infinite aquifer with specified concentration along an arbitrary plane source. Journal of Hydrology, 541, 928-934.


Papers presented in International Conferences:


⦁ Singh, M. K., Chatterjee, A., & Kumari, P. (2018). Mathematical Modeling of One-Dimensional Advection Dispersion Equation in Groundwater Contamination Using Different Velocity and Dispersion for Different Zones. International Conference on Applications of Fluid Dynamics (ICAFD 2016), 19-21 Dec, 2016 at IIT(ISM).


Research Grants: 


NIL

Get In Touch

  • City Office: Monday - Friday: 11:00 AM - 6:00 PM
  • Saturday (1st, 3rd, 5th) - 11:00 AM - 6:00 PM
  • Campus: Monday - Friday 10AM - 4PM
  • Phone: +91 9831730966 / +91 916 361 0909
  • Email: contact@tnu.in

Subscribe Our Newsletter

Top
We use cookies to improve our website. By continuing to use this website, you are giving consent to cookies being used. More details…